# SDR USAA2011091400014

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,916 hours, 19,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311283020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 CORROSION ON FLOORBEAM BETWEEN FR12 TO FR16, -Y81.  REPLACED FLOOR BEAM BETWEEN FR12 TO FR16, -Y81 IAW A319 SRM 51-72-11.
